# SDR QXEA200601097

- Difficulty date: March 28, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL REBATE AT 524AT HAS SURFACE CORROSION ON OUTBOARD END.  REPAIRED IAW RD 8-57-611.
